RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 5, Pages 871–877 (Mi de3387)  

Partial Differential Equations

The uniqueness of the expansions in eigenfunctions of the Schrödinger operator

P. I. Achilov

Lomonosov Moscow State University

Full text: PDF file (538 kB)

Bibliographic databases:
UDC: 517.946
Received: 04.04.1977

Citation: P. I. Achilov, “The uniqueness of the expansions in eigenfunctions of the Schrödinger operator”, Differ. Uravn., 14:5 (1978), 871–877

Citation in format AMSBIB
\Bibitem{Ach78}
\by P.~I.~Achilov
\paper The uniqueness of the expansions in eigenfunctions of the Schr\"odinger operator
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 5
\pages 871--877
\mathnet{http://mi.mathnet.ru/de3387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492944}
\zmath{https://zbmath.org/?q=an:0382.35041}


Linking options:
  • http://mi.mathnet.ru/eng/de3387
  • http://mi.mathnet.ru/eng/de/v14/i5/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020